MathSciNet Relay Station
MathSciNet bibliographic data
MR1054812 46L50 (46L10 47A63)
Brown, Lawrence G.; Kosaki, Hideki Jensen's inequality in semi-finite von Neumann algebras. J. Operator Theory 23 (1990), no. 1, 3–19.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement